# SDR DYV2003F00000

- Difficulty date: June 5, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N215MP
- Make and model: Cessna 421C
- Aircraft serial: 421C1231
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 59420011
- Condition: Cracked
- Location: Nlg Steering
- Part time: 7,214 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD BE OVER STEERING ON TUG MOTOR OR EXCESSIVE USE. FOUND ON INSPECTION.
